# SDR CA090526008

- Difficulty date: March 3, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Boeing 727260
- Aircraft time: 39,691 hours
- Engine: Pwa JT8D17
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Condition: Corroded
- Location: Stab Trim
- Part time: 12,792 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UNIT REMOVED FOR SCHEDULED OVERHAUL.  UPON DISASSEMBLY, INTERNAL COMPONENTS BADLY CORRODED AND CONTAMINATED WITH WATER.  UNIT SCRAPPED.  THERE WERE NO INFLIGHT DEFECTS REPORTED.
